# SDR DALA2023120810084

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 74,091 hours, 30,817 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5060962) ROW 22 SEATS ABC ARE LOOSE FROM THE TRACK. RESECURED SEAT ASSEMBLY PER B737 AMM 25-22, OK FOR SERVICE.
